# SDR AWXA9700236

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CABIN FLOOR EMERGENCY EXIT LIGHT CENTER SECTION OUT.  REMOVED AND REPLACED BATTERY AND CABLE SECTION SEAT ROW 8 TO 12.
